Eye Care Community
dehydration
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

dehydration

my mother who is 73 had some laser thing done in her left eye, and they put her on econopred plus 1%...and now she is dehydrated and having hallucinations..can this be from the eye drops?
2 Comments Post a Comment
Blank
Avatar dr m tn
No connection at all. Econopre plus is a steroid eye drop for inflammation. It does not have the same side effects as steroid by mouth. She needs to see her personal physician immediately. Get her medical care as soon as possible.

JCH MD
Blank
Avatar n tn
Thank you very much for your answer!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
Avatar m tn
Blank
SoftwareDeveloper
CO
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar f tn
Blank
achillea
CA
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar f tn
Blank
Anomalychick
Jacksonville, FL
Avatar m tn
Blank
KayakerNC
NC